Hausdorff operators

Sharma, Narendra Kumar: Hausdorff operators. Acta scientiarum mathematicarum, (35). pp. 165-167. (1973)

[img] Cikk, tanulmány, mű
math_035_165-167.pdf

Download (930kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
Page Range: pp. 165-167
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 167. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 09. 13:34
URI: http://acta.bibl.u-szeged.hu/id/eprint/14442

Actions (login required)

View Item View Item